# SDR DL76L991557

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Failed Test
- Location: Lt Emer Exit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ETOPS PDC LT OVERWING EXIT SLIDE SQUIB TEST INOP.  CHECKED VOLTS AT PIN A OF SQUIB CONNECTOR, NO VOLTS.  CHECKED BATTERY PACK WIRING AND CONNECTIONS ALL OK.  RESET PLUGS AND RESET DISABLED SWITCHES AND ALL OPS NORMAL.  TEST OK.
